# SDR P5CA2019041600053

- Difficulty date: April 16, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,363 hours, 21,159 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Bleed Valve
- Condition: Slow
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED VALVE CYCLES ABNORMALLY SLOW.( PERFORMED APU BLEED VALVE OPS TEST IAW AMM 36-00-00. OPS CHECK GOOD AT THIS TIME. )
